# SDR 9520845503

- Difficulty date: December 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N502US
- Make and model: Boeing 757251
- Aircraft serial: 23192
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Fs 1681
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING T-CHECK, FOUND CORROSION ON THE AFT CARGO BS 1681 FLOOR BEAM FORWARD UPPER CHORD, LBL 52-RBL 14.  REPAIRED CHORD (P/N 146N5091) PER EA 55-105068.
